# SDR DALA2016061304544

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, L/E, STATION 164, CRACKED.   REMOVED DAMAGED BRACKET, FABRICATED NEW BRACKET.  TREAT AND PRIME BRACKET IAW SRM 51-22-01.  INSTALLED FABRICATED BRACKET IAW SRM 51-40-02 AND 51-41-05 PARA 10,
